| Catalog Number |
02.12.0510FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
09/11/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 years and 9 months from the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 13-september-2023.Lot 2000407: (b)(4) items manufactured and released on (b)(6) 2020.Expiration date: 2025-02-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.